# SDR ASAA2020021103137

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,046 hours, 9,084 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Fan Blades
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472010 #1 ENGINE FAN BLADE LUBE. FOUND 6 EACH FAN BLADE SPACER DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FAN BLADE SPACER 6 EACH. REF T/C # 78472010.
